# SDR SIMA20171112003

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,881 hours, 29,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200103216
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEIVED "LAV SMOKE" INDICATION AT APPROXIMATELY 800 AFL IN CLIMB THERE WAS A SMOKE SMELL IN CABIN NORMAL LANDING NOT OVERWEIGHT. "TRANSFERRED TO NRWC 856-DFW-02713" REMOVED AND REPLACED RT ACM IAW AMM 21-51-03. OPS CHECK GOOD. 30 MINUTE OF PACK 2 ON APU LEAVES NO SMELL IN CABIN OR LAV.
